Alert archive / Arkansas / Wind Advisories in 2008

Wind Advisory 2, NWS Little Rock, AR

February 17, 200816 counties in Arkansas

NWS Little Rock, AR issued this wind advisory at Feb 17, 2008, 4:28 AM CST for 16 counties in Arkansas. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Feb 17, 2008, 4:28 AM CST (10:28 UTC)
Expired
Feb 17, 2008, 10:47 AM CST
In force
6 hr
Issued by
NWS Little Rock, AR

Counties Baxter County, AR, Cleburne County, AR, Faulkner County, AR, Fulton County, AR, Independence County, AR, Izard County, AR, Jackson County, AR, Lonoke County, AR, Marion County, AR, Monroe County, AR, Prairie County, AR, Pulaski County, AR, Sharp County, AR, Stone County, AR, White County, AR, Woodruff County, AR

The radar

The Little Rock radar (KLZK), 86 km from the middle of the area, began a volume at 10:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 10.5 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2008-02-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2008-02-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 358 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
550 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
358 m²/s²
0-3 km storm-relative helicity
624 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KLZK 171028
NPWLZK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
428 AM CST SUN FEB 17 2008

.A RAPIDLY INTENSIFYING STORM SYSTEM WILL MOVE FROM CENTRAL
MISSOURI INTO THE GREAT LAKES REGION TODAY. BEHIND THE
SYSTEM...STRONG AND GUSTY WEST WINDS WILL BE NOTED...ESPECIALLY
THIS AFTERNOON. WINDS WILL BE STRONGEST IN NORTHERN AND EASTERN
ARKANSAS...WITH GUSTS OVER 40 MPH.

ARZ003>007-012>016-023>025-032>034-044>047-180000-
/O.CAN.KLZK.LW.Y.0012.000000T0000Z-080218T0000Z/
/O.NEW.KLZK.WI.Y.0002.080217T1028Z-080218T0000Z/
BAXTER-BOONE-CLEBURNE-FAULKNER-FULTON-INDEPENDENCE-IZARD-JACKSON-
LONOKE-MARION-MONROE-NEWTON-PRAIRIE-PULASKI-SEARCY-SHARP-STONE-
VAN BUREN-WHITE-WOODRUFF-
INCLUDING THE CITIES OF...ASH FLAT...AUGUSTA...BATESVILLE...
BEE BRANCH...BEEBE...BRINKLEY...BULL SHOALS...CABOT...
CALICO ROCK...CAVE CITY...CLARENDON...CLINTON...CONWAY...
COTTON PLANT...DE VALLS BLUFF...DEER...DES ARC...DRASCO...
EL PASO...ENGLAND...FAIRFIELD BAY...FLIPPIN...GASSVILLE...
GEORGETOWN...GREENBRIER...GREERS FERRY...HARDY...HARRISON...
HAZEN...HEBER SPRINGS...HORSESHOE BEND...HUMNOKE...JACKSONVILLE...
JASPER...LEAD HILL...LESLIE...LITTLE ROCK...LONOKE...
MAMMOTH SPRING...MARSHALL...MAUMELLE...MAYFLOWER...MCCRORY...
MELBOURNE...MOUNTAIN HOME...MOUNTAIN VIEW...NEWPORT...NORFORK...
NORTH LITTLE ROCK...OIL TROUGH...OMAHA...OXFORD...
PLEASANT PLAINS...ROSE BUD...SALEM...SEARCY...SHERWOOD...SUMMIT...
SWIFTON...TUCKERMAN...VILONIA...VIOLA...WESTERN GROVE...
WRIGHTSVILLE...YELLVILLE
428 AM CST SUN FEB 17 2008

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...
...LAKE WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. THE
LAKE WIND ADVISORY HAS BEEN CANCELLED. 

GUSTY WEST WINDS ARE EXPECTED TODAY IN THE ADVISORY AREA...WITH
WIND SPEEDS BETWEEN 25 AND 35 MPH AND GUSTS OVER 40 MPH AT TIMES.
THE STRONGEST WINDS WILL OCCUR THIS AFTERNOON. TREES AND POWER
LINES MAY BE DOWNED IN SOME AREAS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE
EXPECTED AT TIMES. WINDS THIS STRONG WILL MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATING ON AREA
LAKE IS DISCOURAGED.

$$

ARZ021-022-030-031-037>043-052>057-062>069-180000-
/O.CON.KLZK.LW.Y.0012.000000T0000Z-080218T0000Z/
ARKANSAS-BRADLEY-CALHOUN-CLARK-CLEVELAND-CONWAY-DALLAS-DESHA-DREW-
GARLAND-GRANT-HOT SPRING-JEFFERSON-JOHNSON-LINCOLN-LOGAN-
MONTGOMERY-OUACHITA-PERRY-PIKE-POLK-POPE-SALINE-SCOTT-YELL-
INCLUDING THE CITIES OF...ALTHEIMER...AMITY...ARKADELPHIA...
ARKANSAS CITY...AVILLA...BAUXITE...BEARDEN...BENTON...BISMARCK...
BONNERDALE...BOONEVILLE...BRYANT...CAMDEN...CENTER RIDGE...
CHIDESTER...CLARKSVILLE...DANVILLE...DARDANELLE...DE WITT...
DONALDSON...DUMAS...FORDYCE...FOURCHE JUNCTION...GILLETT...
GLENWOOD...GOULD...GRADY...GRAVELLY...GURDON...HAMPTON...
HASKELL...HECTOR...HERMITAGE...HOT SPRINGS...
HOT SPRINGS VILLAGE...HOUSTON...HUMPHREY...JESSIEVILLE...
KINGSLAND...LACEY...LEOLA...MALVERN...MCGEHEE...MENA...
MONTICELLO...MORO BAY...MORRILTON...MOUNT IDA...MOUNT MAGAZINE...
MURFREESBORO...NORMAN...OKOLONA...OLA...OZONE...PARIS...PARON...
PELSOR...PERRYVILLE...PINE BLUFF...PINE RIDGE...POYEN...
PRATTSVILLE...REDFIELD...RISON...ROHWER...RUSSELLVILLE...
SHERIDAN...STAR CITY...STEPHENS...STUTTGART...THORNTON...
WALDRON...WARREN...WICKES...Y CITY
428 AM CST SUN FEB 17 2008

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. 

GUSTY WEST WINDS ARE EXPECTED TODAY IN THE ADVISORY AREA...WITH
WIND SPEEDS BETWEEN 20 AND 30 MPH AND GUSTS OVER 35 MPH AT TIMES.
THE STRONGEST WINDS WILL OCCUR THIS AFTERNOON.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

$$

46
1 follow-up statement
000 
WWUS74 KLZK 171647 AAA
NPWLZK

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1047 AM CST SUN FEB 17 2008

...LAKE WIND ADVISORY FOR MUCH OF ARKANSAS UNTIL 7 PM CST...

.A STORM SYSTEM WILL MOVE FROM CENTRAL MISSOURI INTO THE GREAT
LAKES REGION TODAY. BEHIND THE SYSTEM... STRONG AND GUSTY WEST
WINDS WILL BE FOUND...ESPECIALLY THIS AFTERNOON...AT 15 TO 25 MPH
WITH GUSTS TO OVER 30 MPH AT TIMES. WINDS WILL BE STRONGEST IN
NORTHERN AND EASTERN ARKANSAS.

ARZ003>007-012>016-023>025-032>034-044>047-180100-
/O.CAN.KLZK.WI.Y.0002.000000T0000Z-080218T0000Z/
/O.EXB.KLZK.LW.Y.0012.000000T0000Z-080218T0100Z/
BAXTER-BOONE-CLEBURNE-FAULKNER-FULTON-INDEPENDENCE-IZARD-JACKSON-
LONOKE-MARION-MONROE-NEWTON-PRAIRIE-PULASKI-SEARCY-SHARP-STONE-
VAN BUREN-WHITE-WOODRUFF-
INCLUDING THE CITIES OF...ASH FLAT...AUGUSTA...BATESVILLE...
BEE BRANCH...BEEBE...BRINKLEY...BULL SHOALS...CABOT...
CALICO ROCK...CAVE CITY...CLARENDON...CLINTON...CONWAY...
COTTON PLANT...DE VALLS BLUFF...DEER...DES ARC...DRASCO...
EL PASO...ENGLAND...FAIRFIELD BAY...FLIPPIN...GASSVILLE...
GEORGETOWN...GREENBRIER...GREERS FERRY...HARDY...HARRISON...
HAZEN...HEBER SPRINGS...HORSESHOE BEND...HUMNOKE...JACKSONVILLE...
JASPER...LEAD HILL...LESLIE...LITTLE ROCK...LONOKE...
MAMMOTH SPRING...MARSHALL...MAUMELLE...MAYFLOWER...MCCRORY...
MELBOURNE...MOUNTAIN HOME...MOUNTAIN VIEW...NEWPORT...NORFORK...
NORTH LITTLE ROCK...OIL TROUGH...OMAHA...OXFORD...
PLEASANT PLAINS...ROSE BUD...SALEM...SEARCY...SHERWOOD...SUMMIT...
SWIFTON...TUCKERMAN...VILONIA...VIOLA...WESTERN GROVE...
WRIGHTSVILLE...YELLVILLE
1047 AM CST SUN FEB 17 2008

...LAKE WIND ADVISORY IN EFFECT UNTIL 7 PM CST THIS EVENING...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS EXPANDED THE LAKE
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CST THIS EVENING.
THE WIND ADVISORY HAS BEEN CANCELLED.

GUSTY WEST WINDS ARE EXPECTED TODAY IN THE ADVISORY AREA...WITH
WIND SPEEDS BETWEEN 15 AND 25 MPH AND GUSTS OVER 30 MPH AT TIMES.
THE STRONGEST WINDS WILL OCCUR THIS AFTERNOON. 

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

$$

ARZ021-022-030-031-037>043-052>057-062>069-180100-
/O.EXT.KLZK.LW.Y.0012.000000T0000Z-080218T0100Z/
ARKANSAS-BRADLEY-CALHOUN-CLARK-CLEVELAND-CONWAY-DALLAS-DESHA-DREW-
GARLAND-GRANT-HOT SPRING-JEFFERSON-JOHNSON-LINCOLN-LOGAN-
MONTGOMERY-OUACHITA-PERRY-PIKE-POLK-POPE-SALINE-SCOTT-YELL-
INCLUDING THE CITIES OF...ALTHEIMER...AMITY...ARKADELPHIA...
ARKANSAS CITY...AVILLA...BAUXITE...BEARDEN...BENTON...BISMARCK...
BONNERDALE...BOONEVILLE...BRYANT...CAMDEN...CENTER RIDGE...
CHIDESTER...CLARKSVILLE...DANVILLE...DARDANELLE...DE WITT...
DONALDSON...DUMAS...FORDYCE...FOURCHE JUNCTION...GILLETT...
GLENWOOD...GOULD...GRADY...GRAVELLY...GURDON...HAMPTON...
HASKELL...HECTOR...HERMITAGE...HOT SPRINGS...
HOT SPRINGS VILLAGE...HOUSTON...HUMPHREY...JESSIEVILLE...
KINGSLAND...LACEY...LEOLA...MALVERN...MCGEHEE...MENA...
MONTICELLO...MORO BAY...MORRILTON...MOUNT IDA...MOUNT MAGAZINE...
MURFREESBORO...NORMAN...OKOLONA...OLA...OZONE...PARIS...PARON...
PELSOR...PERRYVILLE...PINE BLUFF...PINE RIDGE...POYEN...
PRATTSVILLE...REDFIELD...RISON...ROHWER...RUSSELLVILLE...
SHERIDAN...STAR CITY...STEPHENS...STUTTGART...THORNTON...
WALDRON...WARREN...WICKES...Y CITY
1047 AM CST SUN FEB 17 2008

...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CST THIS EVENING...

THE LAKE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM CST THIS
EVENING. 

GUSTY WEST WINDS ARE EXPECTED TODAY IN THE ADVISORY AREA...WITH
WIND SPEEDS BETWEEN 15 TO 25 MPH AND GUSTS OVER 30 MPH AT TIMES.
THE STRONGEST WINDS WILL OCCUR THIS AFTERNOON.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

$$

59

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this wind advisory went out at Feb 16, 11:40 PM CST, 4 hours 48 minutes earlier.

Area forecast discussion, Feb 16, 11:40 PM CST, 4 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1140 PM CST SAT FEB 16 2008

.AVIATION...
HEAVY RAIN CONTINUES OVER CENTRAL AND EAST ARKANSAS WITH EMBEDDED
THUNDERSTORMS AND IFR TO LIFR CONDITIONS. SOME IMPROVEMENT NOTED
OVER WESTERN ARKANSAS AND THIS WILL SPREAD SLOWLY EASTWARD LATER.
(38)

&&

.PREV DISCUSSION... /ISSUED 1002 PM CST SAT FEB 16 2008/

UPDATE...
SURFACE LOW OVER SOUTHWEST ARKANSAS WILL CONTINUE MOVING NORTHEAST
THROUGH THE AREA TONIGHT. RAIN WILL CONTINUE TO OVERSPREAD THE
REMAINDER OF THE AREA THE NEXT FEW HOURS. WHILE SOME LOCALLY HEAVY
RAIN COULD OCCUR IN ISOLATED SPOTS...AMOUNTS OVER THE LAST FEW HOURS
HAVE BEEN FAIRLY STEADY...AND FLASH FLOOD GUIDANCE IS STILL FAIRLY
HIGH...SO I WOULDN/T EXPECT ANY WIDESPREAD PROBLEMS.

ELEVATED INSTABILITY CONTINUES NEAR AND JUST BEHIND THE SURFACE
BOUNDARY OVER CENTRAL ARKANSAS...WITH SCATTERED THUNDERSTORMS
NOTED. HAVE REMOVED THUNDER IN AREAS MOSTLY WEST OF HOT
SPRINGS/CONWAY/BATESVILLE AS THIS ELEVATED INSTABILITY CONTINUES
TO MOVE AWAY FROM THE AFOREMENTIONED AREAS.

HAVE ALSO MADE REVISIONS TO THE MINIMUM TEMPERATURE FORECASTS...TO
BETTER ACCOUNT FOR SPEED OF COLD AIR MOVING IN BEHIND THE SURFACE
SYSTEM.

ALL UPDATES GONE.

PREV DISCUSSION... /ISSUED 605 PM CST SAT FEB 16 2008/

AVIATION...
WARM FNT WAS LOCATED OVR SRN AR ATTM. IFR/LIFR CONDS PREVAIL N OF
THE BNDRY AND EXPECT THIS TO CONT MOST OF THE EVENING AS THE BNDRY
WORKS VERY SLOLY NWD. IFR TO OCNL MVFR CONDS WL BE FOUND OVR SRN
AR EARLY THIS EVENING BEFORE ADDITIONAL CONVECTION WORKS NEWD INTO
THE AREA. HEAVY DOWNPOURS AND GUSTY WINDS WL ACCOMPANY SOME OF THE
STRONGER STORMS ACRS THE SRN HALF OF AR TNGT. SFC LOW TO OUR W WL
HEAD NEWD LATER TNGT AND INTO SUN. GRADIENT WL INCRS DURING THE
OVERNIGHT HRS AS WINDS VEER TO THE SE AND S LATER TNGT...THEN TO
THE SW AND W ON SUN BEHIND THE DEPARTING SYS. MVFR CIGS WL PREVAIL
LATER SUN AS WRAPAROUND MOISTURE LINGERS OVR THE REGION. /44/

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     39  51  29  44 / 100  60  10  10
CAMDEN AR         46  57  34  56 / 100  40  10   0
HARRISON AR       36  47  27  39 / 100  50  10  10
HOT SPRINGS AR    45  53  32  52 / 100  40  10   0
LITTLE ROCK   AR  46  54  32  49 / 100  50  10   0
MONTICELLO AR     47  59  35  53 / 100  50  10   0
MOUNT IDA AR      41  51  31  52 / 100  40  10   0
MOUNTAIN HOME AR  36  48  27  39 / 100  60  10  10
NEWPORT AR        43  53  30  45 / 100  70  10  10
PINE BLUFF AR     47  57  34  49 / 100  50  10   0
RUSSELLVILLE AR   43  49  29  47 / 100  50  10   0
SEARCY AR         42  54  31  47 / 100  60  10  10
STUTTGART AR      45  56  33  49 / 100  60  10  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 6 PM CST SUNDAY FOR ARKANSAS-BAXTER-
BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-
DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-
IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-
MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-
PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-
YELL.

&&

AVIATION...38
Hazardous weather outlook, Feb 16, 7:45 PM CST, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
745 PM CST SAT FEB 16 2008

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-171100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
745 PM CST SAT FEB 16 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TONIGHT

LOW PRESSURE WILL TRACK FROM EASTERN OKLAHOMA INTO CENTRAL MISSOURI
BY LATE TONIGHT. THE SYSTEM WILL DRAG A COLD FRONT INTO ARKANSAS
TONIGHT...WITH SHOWERS AND THUNDERSTORMS REMAINING LIKELY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE SOUTHERN ONE
THIRD OF ARKANSAS OVERNIGHT...MAINLY SOUTH OF A WALDRON...LITTLE
ROCK TO DE WITT LINE. THE MAIN CONCERNS WILL BE STRONG TO DAMAGING
WINDS AND HAIL. SEVERE WEATHER APPEARS MORE LIKELY CLOSER TO THE
GULF COAST WHERE IT WILL BE WARMER AND THE ATMOSPHERE MORE UNSTABLE.

LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE OVERNIGHT...WITH ONE TO
TWO INCHES LIKELY. SOME AREAS COULD PICK UP TWO TO THREE INCHES OF
RAIN. LOCALIZED FLASH FLOODING WILL BE POSSIBLE.

IN ADDITION TO HEAVY RAIN AND THE POSSIBILITY OF SEVERE WEATHER...
WINDY CONDITIONS WILL DEVELOP ACROSS THE REGION TONIGHT. AS LOW
PRESSURE APPROACHES FROM THE SOUTHWEST...IT WILL RAPIDLY
INTENSIFY...WITH STRONG AND GUSTY SOUTHERLY WINDS. WIND SPEEDS OF 15
TO 25 MPH WILL BE COMMON...WITH SOME GUSTS OVER 30 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE LOW WILL TRACK OFF TO THE NORTHEAST ON SUNDAY...WITH RAIN
LINGERING IN NORTHERN ARKANSAS. PRECIPITATION WILL FINALLY END BY
SUNDAY NIGHT...WITH CLEARING FROM THE SOUTHWEST.

VERY WINDY CONDITIONS WILL BE NOTED BEHIND THE SYSTEM ON
SUNDAY...WITH WINDS SHIFTING TO THE WEST. WIND SPEEDS OF 20 TO 30
MPH ARE EXPECTED...WITH GUSTS APPROACHING 40 MPH IN PLACES.

BENIGN WEATHER WILL RETURN FOR EARLY NEXT WEEK UNTIL THE NEXT SYSTEM
ARRIVES BY THE MIDDLE OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK
ON CENTRAL ARKANSAS.

46/44

In the hours before

Special weather statement, Feb 17, 1:59 AM CST, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
159 AM CST SUN FEB 17 2008

ARZ030-037-038-041-170845-
LOGAN-MONTGOMERY-SCOTT-YELL-
159 AM CST SUN FEB 17 2008

...SIGNIFICANT WEATHER ALERT FOR LOGAN...MONTGOMERY...SCOTT AND YELL
COUNTIES UNTIL 245 AM CST...

AT 152 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS AND A FEW THUNDERSTORMS IN WESTERN ARKANSAS FROM
WALDRON TO MOUNT IDA...MOVING NORTHEAST AT 55 MPH.

WIND GUSTS BETWEEN 40 AND 50 MPH ARE EXPECTED WITH THIS LINE OF
SHOWERS AND STORMS.

46
Special weather statement, Feb 17, 2:35 AM CST, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
235 AM CST SUN FEB 17 2008

ARZ021-022-030-038-170930-
JOHNSON-LOGAN-POPE-YELL-
235 AM CST SUN FEB 17 2008

...SIGNIFICANT WEATHER ALERT FOR JOHNSON...LOGAN...POPE AND YELL
COUNTIES UNTIL 330 AM CST...

AT 230 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SHOWERS AND A FEW THUNDERSTORMS FROM
OZARK TO PARIS AND BLUFFTON...MOVING NORTHEAST AT 50 MPH.

WIND GUSTS BETWEEN 40 AND 50 MPH ARE EXPECTED WITH THE LINE OF
SHOWERS AND STORMS.

46
Special weather statement, Feb 17, 2:41 AM CST, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
241 AM CST SUN FEB 17 2008

ARZ039-042-043-054-170945-
GARLAND-HOT SPRING-PERRY-SALINE-
241 AM CST SUN FEB 17 2008

...SIGNIFICANT WEATHER ALERT FOR GARLAND...HOT SPRING...PERRY AND
SALINE COUNTIES UNTIL 345 AM CST...

AT 235 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS FROM 5 MILES WEST OF DANVILLE TO 7 MILES WEST OF HOT
SPRINGS TO 5 MILES NORTHWEST OF ARKADELPHIA...MOVING NORTHEAST
AT 45 MPH.

WIND GUSTS BETWEEN 35 AND 45 MPH ARE EXPECTED WITH THIS LINE OF
SHOWERS.

46
Special weather statement, Feb 17, 3:08 AM CST, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
308 AM CST SUN FEB 17 2008

ARZ012-171015-
NEWTON-
308 AM CST SUN FEB 17 2008

...SIGNIFICANT WEATHER ALERT FOR NEWTON COUNTY UNTIL 415 AM CST...

AT 300 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS AND A FEW THUNDERSTORMS FROM 6 MILES NORTH OF SAINT
PAUL TO CLARKSVILLE...MOVING NORTHEAST AT 50 MPH.

WIND GUSTS BETWEEN 40 AND 50 MPH ARE EXPECTED WITH THIS LINE OF
SHOWERS AND STORMS.

46
Special weather statement, Feb 17, 3:33 AM CST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
333 AM CST SUN FEB 17 2008

ARZ003-004-013-171030-
BOONE-MARION-SEARCY-
333 AM CST SUN FEB 17 2008

...SIGNIFICANT WEATHER ALERT FOR BOONE...MARION AND SEARCY COUNTIES
UNTIL 430 AM CST...

AT 330 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS AND A FEW THUNDERSTORMS FROM EUREKA SPRINGS TO 7
MILES WEST OF JASPER TO 7 MILES SOUTHWEST OF LURTON...MOVING
NORTHEAST AT 50 MPH.

WIND GUSTS BETWEEN 35 AND 45 MPH ARE EXPECTED WITH THIS LINE OF
SHOWERS AND STORMS.

46

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 8:20 PM CSTRiver Flood AdvisoryLZKWhite, Woodruff69 min
Feb 16, 9:30 PM CSTRiver Flood WarningLZKWhite, Woodruff14 days
Feb 17, 5:50 AM CSTRiver Flood WarningLZKYell49 hr
Feb 17, 7:23 AM CSTRiver Flood AdvisoryLZKSaline30 hr
Feb 17, 8:16 AM CSTRiver Flood WarningLZKClark, Hot Spring26 hr
Feb 17, 8:16 AM CSTRiver Flood WarningLZKCalhoun, Ouachita5 days
Feb 17, 8:19 AM CSTRiver Flood AdvisoryLZKClark, Nevada, Ouachita12 hr
Feb 17, 8:45 AM CSTRiver Flood WarningLZKIndependence, Jackson, Lawrence10 days
Feb 17, 10:17 AM CSTRiver Flood WarningLZKSaline21 hr
Feb 17, 11:19 AM CSTRiver Flood AdvisoryLZKPerry9 hr

Nearby

Wind Advisories in Arkansas, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.